# SDR REXA2014110601115

- Difficulty date: November 6, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N8409N
- Make and model: Cndair CL6002B19
- Aircraft serial: 7409
- Aircraft time: 30,451 hours, 27,944 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE ON TAKEOFF NOSE GEAR UP HANDLE, HEARD THUNK, GEAR LOWERED THEN BACK UP & LOCKED.  PERFORMED TROUBLESHOOTING OF NLG RETRACTION ISSUE IAW FIM 32-60-09.  NO FAULTS RECORDED IN PSECU.  PERFORMED FUNCTIONAL CHECK OF LG PRIORITY VLVS, NLG PRIORITY VLV FAILED FUNCTIONAL TEST IAW AMM 32-30-00.  R & R NLG PRIORITY VLV IAW AMM 32-33-15.  ALL CHECKED GOOD AT THIS TIME.  SEE NRC N63001 & CONTINUATION CARDS N60783 & N60784 FOR DETAILS.
